RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 7, Pages 1290–1296 (Mi de2802)  

Partial Differential Equations

Solution of one-dimensional mixed problems for a certain parabolic system in a domain with variable boundary

T. M. Rasulov

Institute of Applied Mathematics and Mechanics AS of AzSSR

Full text: PDF file (548 kB)

Bibliographic databases:
UDC: 517.944.518
Received: 02.02.1976

Citation: T. M. Rasulov, “Solution of one-dimensional mixed problems for a certain parabolic system in a domain with variable boundary”, Differ. Uravn., 12:7 (1976), 1290–1296

Citation in format AMSBIB
\Bibitem{Ras76}
\by T.~M.~Rasulov
\paper Solution of one-dimensional mixed problems for a certain parabolic system in a domain with variable boundary
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 7
\pages 1290--1296
\mathnet{http://mi.mathnet.ru/de2802}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=437931}
\zmath{https://zbmath.org/?q=an:0333.35046}


Linking options:
  • http://mi.mathnet.ru/eng/de2802
  • http://mi.mathnet.ru/eng/de/v12/i7/p1290

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:52
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020